Citation

BibTex format

@article{Liebeck:2005:10.1112/S0024611504014935,
author = {Liebeck, MW and Shalev, A},
doi = {10.1112/S0024611504014935},
journal = {PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY},
pages = {61--86},
title = {Character degrees and random walks in finite groups of lie type},
url = {http://dx.doi.org/10.1112/S0024611504014935},
volume = {90},
year = {2005}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Liebeck,MW
AU - Shalev,A
DO - 10.1112/S0024611504014935
EP - 86
PY - 2005///
SN - 0024-6115
SP - 61
TI - Character degrees and random walks in finite groups of lie type
T2 - PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY
UR - http://dx.doi.org/10.1112/S0024611504014935
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000228781600003&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 90
ER -